# SDR 2008UALA06213

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 58,858 hours, 32,975 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435274A
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD TRAILING EDGE FLAP OUTBOARD LOWER SURFACE DELAMINATED APPROX 72 SQ INCHES.  REPLACED DAMAGED OUTBOARD AFT FLAP ON RT WING.  OP CHECKED GOOD.  ACFT OK FOR SERVICE.
